# SDR 02FDEA00031

- Difficulty date: January 8, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 2,845 hours, 430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

2-4 AT GEAR RETRACT GOT AVIONICS SMOKE AND FUMES IN COCKPIT.  COMPLIED WITH ECAM RED TABS.
